# SDR SWAA102405

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 35,680 hours, 20,642 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: MODREF86124
- Condition: Faulty
- Location: Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION - INTERMITTENT WHEEL WELL LIGHT AND FIREBELL AT CRUISE.  REMOVED AND REPLACED WHEEL WELL OVERHEAT DETECTOR PER MM.
